U.S. doctors online nowAsk doctors free
A 49-year-old member asked:

Are motor and verbal tics the most common symptoms of tourette syndrome? are there any others?

1 doctor answer2 doctors weighed in
Dr. Guillermo Philipps
Pediatrics - Neurology 16 years experience
Yes: Tourette syndrome is defined as having the presence of multiple motor plus vocal tics lasting longer than 1 year with onset prior to 18 years old and not caused by another medical condition or medication. Adhd, ocd, anxiety and learning disorders are commonly associated with tourette syndrome.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

A 43-year-old member asked:

Could motor and verbal tics be the only symptoms of tourette syndrome?

2 doctor answers4 doctors weighed in
Dr. Jay Park
Dr. Jay Parkanswered
Pediatrics 51 years experience
Yes but...: Tourette syndrome is often associated with (comorbidity) obsessive compulsive disorder or adhd.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 39-year-old member asked:
What kinds of tics will a child with tourette syndrome (ts) have?
1 doctor answer7 doctors weighed in
A 34-year-old male asked:
How long does it take haldol (haloperidol) to work on the tics of Tourette's syndrome?
1 doctor answer2 doctors weighed in
A 40-year-old member asked:
How does one differentiate between tourettes syndrome or a tic disorder?
1 doctor answer1 doctor weighed in
A 31-year-old member asked:
Are tics that are caused by medication side effects also called tourette's syndrome?
2 doctor answers6 doctors weighed in
Last updated Nov 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.